Tsukuba Journal of Mathematics

On the regularity of weak subelliptic $F$-harmonic maps

Elisabetta Barletta and Sorin Dragomir

Full-text: Open access

Abstract

Building on work by L. Capogna & D. Danielli & N. Garofalo (cf. [7]-[8] ), G. Citti & N. Garofalo & E. Lanconelli (cf. [10]) and P. Hájlasz & P. Strzelecki (cf. [16]) we study local properties of weak subelliptic $F$-harmonic maps (cf. [4]) of a nondegenerate CR manifold into a sphere $S^{m}$, where $\rho(t)=F^{\prime}(t/2)$, $F\in C^{2},$ $F(t)\geq 0,$ $F^{\prime}(t)>0,$ $t\geq 0$. If $\Omega\subset R^{n}$ is a bounded domain and $X$ is a Hörmander system on $R^{n}$, we show that any weak solution $\phi\in W_{X}^{1,D}(\Omega, S^{m})$ to the nonlinear subelliptic system $-X^{*}\cdot(\rho(|X\phi|^{2})X\phi)=\rho(|X\phi|^{2})\phi|X\phi|^{2}$ is locally Hölder continuous, where $D$ is a homogeneous dimension of $\Omega$ with respect to $X$, provided that $t^{p}/K\leq p(t)\leq Kt^{P}$ for some $0 \lt p \lt (D-2)/2$.

Article information

Source
Tsukuba J. Math., Volume 28, Number 2 (2004), 417-436.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164809

Digital Object Identifier
doi:10.21099/tkbjm/1496164809

Mathematical Reviews number (MathSciNet)
MR2105945

Zentralblatt MATH identifier
1081.58007

Citation

Barletta, Elisabetta; Dragomir, Sorin. On the regularity of weak subelliptic $F$-harmonic maps. Tsukuba J. Math. 28 (2004), no. 2, 417--436. doi:10.21099/tkbjm/1496164809. https://projecteuclid.org/euclid.tkbjm/1496164809


Export citation